JournalsrmiVol. 25, No. 1pp. 275–421

The CmC^m Norm of a Function with Prescribed Jets II

  • Charles Fefferman

    Princeton University, United States
The $C^m$ Norm of a Function with Prescribed Jets II cover
Download PDF

Abstract

We give algorithms to compute a function FF on Rn\mathbb R^n, having prescribed Taylor polynomials (or taking prescribed values) at NN given points, with the CmC^m-norm of FF close to least possible.

Cite this article

Charles Fefferman, The CmC^m Norm of a Function with Prescribed Jets II. Rev. Mat. Iberoam. 25 (2009), no. 1, pp. 275–421

DOI 10.4171/RMI/570